# SDR AUS20031213

- Difficulty date: October 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Engine: Cfmint CFM563C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN WEB LOCATED AT THE TOP INBOARD CORNER OF THE LOWER LT RADAR MOUNT. CRACK LENGTH APPROXIMATELY 9.525MM (0.375IN). FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTION IAW AD/B737/141.
